# SDR 2023FA0000676

- Difficulty date: October 20, 2023
- Submitted: October 25, 2023
- Operation: General aviation
- Aircraft: N686TA
- Make and model: Airbus A320-214
- Aircraft serial: 5238
- Aircraft time: 35,431 hours, 13,527 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND AS PART OF THE PRELIMINARY INSPECTION OF THE AIRCRAFT FOR MAINTENANCE SERVICE, WERE FOUND 2 BROKEN FASTENERS ON RH WASTE SERVICE PANEL AND CORROSION AT LOWER AFT CORNER OF WASTE SERVICE PANEL CUT OUT.  ADDITIONAL, CLAMP-SHELLS HOLDING THE WASTE DRAIN VALVE ASSEMBLY WERE BROKEN DUE TO CORROSION.  AS CORRECTIVE ACTIONS, THE CORROSION WAS REMOVED, AND SERVICE PANEL REINSTALLED PER AIRCRAFT MANUFACTURER INSTRUCTIONS.
